MAUDE Adverse Event Report: UNOMEDICAL S.R.O. ESTEEM; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY

UNOMEDICAL S.R.O. ESTEEM; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Model Number 423665
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
The end user reported that she felt that the convexity of the pouch was too firm and cuts into her stoma when she bends.She stated that her stoma would ooze with a small amount of bleeding when she bends, which however resolved quickly.She tried the 3.5-millimetre (mm) depth prior and felt that it was more comfortable.No photo is available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Based on the available information, this event is deemed to be a reportable malfunction.No photo has been received for this complaint.A batch record review indicates no discrepancies.Ileostomy bags in question were manufactured under international commodity code (icc), system application product (sap) material identification (id) 1737576 and manufacturing lot #5f04195.Order (b)(4) was produced in june 2025 on machine a221, with lot amount (b)(4) pcs.The production process, in-process control, testing result, packaging of products was run according to the process instruction (pi) for esteembody drainable pouches and recorded in batch record (br) instruction.During production were used collars system application product (sap) 1737393 - convex baseplate flex v1 ctf 10-45 mm, lot 5f01073 and 5d05569.Collars were produced in accordance with process instruction (pi) pi pre baseplate na k55/mme2 and all measuring and control are recorded in batch record (br) instruction.During production of product lot 5f04195 were used all the right components.Review of the device history record (dhr) showed that all relevant tests required during manufacturing process and final product release had been fulfilled and met the requirements.No nonconformance has been registered during the manufacturing process of the affected lot and of the mention issue.No similar complaints related to ¿pouch materials in contact with skin are too rough or sharp¿ was received on mentioned lot 5f04195.No samples, photograph or relevant objective evidence has been received for this complaint.Affected quantity is 1 pc / lot size (b)(4) pcs, which represent (b)(4).We can not perform deeper investigation without relevant objectives evidence.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.

Brand Name
ESTEEM
Common Device Name
BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23777084
Report Number3005778470-2025-00854
Device Sequence Number10170760
Product Code FON
UDI-Device Identifier00768455204144
UDI-Public00768455204144
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number423665
Device Lot Number5F04195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale